Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RussianBoy

My skin is toooo red and damaged(?) *picture*

Recommended Posts

Hello!

Well, this is 14th day of Regimen. And my skin looks like this ><

post-92067-1236250078_thumb.jpg

(1 pump of BP, twice a day)

Is it OK for this time? Should I just wait ?

And when I wash my face just with water it starts to dry so hard Oo

post-92067-1236250078_thumb.jpg

Share this post


Link to post
Share on other sites

Please try out this link entitled Having Trouble? It might help you pinpoint the problem with your adoption of the regimen.

Make sure you're using a gentle cleanser. At night you can even apply petrolatum jelly to your skin after the BP (put a towel or t-shirt over your pillow case) to help reduce the redness and irritation. You may have to back down on the application of BP and up your application of moisturizer.

Share this post


Link to post
Share on other sites
Hello!

Well, this is 14th day of Regimen. And my skin looks like this ><

post-92067-1236250078_thumb.jpg

(1 pump of BP, twice a day)

Is it OK for this time? Should I just wait ?

And when I wash my face just with water it starts to dry so hard Oo

That is EXACTLY what my cheeks looked like when i applied BP!!! You need to completely drop the BP immedietly and let your skin relax. DO NOT use dan's moisturizer or any other moisturizer containing irritating ingredients that especially of BP, AHA's, BHA's, linoleic acid, Salycilic acid, alcahols or any fragrance or otherwise. good luck. and do use moisturizer on the red skin, apply loads of moisturizer like petrolatum jelly.

that redness is your body's way of telling you that SOMETHING IS WRONG, and it needs to be taken care of. good luck to you!

Share this post


Link to post
Share on other sites
Please try out this link entitled Having Trouble? It might help you pinpoint the problem with your adoption of the regimen.

Make sure you're using a gentle cleanser. At night you can even apply petrolatum jelly to your skin after the BP (put a towel or t-shirt over your pillow case) to help reduce the redness and irritation. You may have to back down on the application of BP and up your application of moisturizer.

To repeat. :)

Share this post


Link to post
Share on other sites
Hello!

Well, this is 14th day of Regimen. And my skin looks like this ><

post-92067-1236250078_thumb.jpg

(1 pump of BP, twice a day)

Is it OK for this time? Should I just wait ?

And when I wash my face just with water it starts to dry so hard Oo

Allow me to point out, you do have beautiful skin under there!

Share this post


Link to post
Share on other sites

thanks to all.

I'll try to reduce amount of BP and increase amount of moisturizer. Also gonna try using cetaphil cleanser instead of Dan's one.

And will wait 2 weeks more and see results...

Share this post


Link to post
Share on other sites

I have found that a full pump of moisturizer made me especially red so I cut back to half a pump. I mix the moisturizer with joba joba oil and things are working fantastically well.

Share this post


Link to post
Share on other sites

Hello again!

On 3rd week my skin finally adopted to 1 pump of BP. But when I tried to use 1.5 pump (4 days ago) - skin became to not good condition again :)

Now my face looking like this:

post-92067-1237754996_thumb.jpg

And this is my first breakout in 4.5 weeks of Regimen Oo

More important to say: it's 5th week and no improvements!! :( My face has tons of redmarks

post-92067-1237754996_thumb.jpg

Share this post


Link to post
Share on other sites
Guest Rocky666
Hello again!

On 3rd week my skin finally adopted to 1 pump of BP. But when I tried to use 1.5 pump (4 days ago) - skin became to not good condition again :)

Now my face looking like this:

post-92067-1237754996_thumb.jpg

And this is my first breakout in 4.5 weeks of Regimen Oo

More important to say: it's 5th week and no improvements!! :( My face has tons of redmarks

You should read the What to Expect portion of this website and you'll see that it'll take a few months or so on the regimen til you'll start to see improvement in the red marks,just make sure to wear SPF and it's prolly the BP that makes the red marks more apparent....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×